# SDR ZIAA04058

- Difficulty date: September 20, 2002
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 8001881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - INVESTIGATE X-RAY INDICATIONS AT 2 RIVETS MARKED IN RED ON OUTER SURFACE OF AFT LOWER CARGO DOOR, LOWER FORWARD CORNER.  REMOVED REPAIR DOUBLERS TO INVESTIGATE FUSELAGE SKIN.  FOUND EXISTING CRACK WAS STOP DRILLED PER L-188 SRM 53-2-1, FIG 2, SHEET 6.  REINSTALLED REPAIR DOUBLERS IAW L-188 SRM 52-2-1, FIG 2, SHEET 6.  (M)
